# SDR CA110228011

- Difficulty date: February 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: DSC3912
- Condition: Leaking
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AN ACFT WAS FORCED TO MAKE AN EMERGENCY LANDING. THE ACFT WAS ENROUTE WHEN THE PILOT OBSERVED A SUDDEN AND INTERMITTENT FLASH OF HIS MASTER WARNING INDICATOR. A QUICK SCAN OF HIS ENGINE INSTRUMENTS REVEALED THAT THE RT OIL PRESSURE INDICATION WAS UNUSUALLY LOW AND READING 45 PSI.  SHORTLY THEREAFTER, THE INDICATION WENT DOWN TO 40 PSI FOLLOWED BY ILLUMINATION OF THE RT LOW OIL PRESSURE WARNING LIGHT.  THE PILOT THEN COMMENCED HIS DRILLS FOR ENGINE SHUTDOWN AND DIVERTED TO AIRPORT.  ON ARRIVAL, THE F/O DISCOVERED A SIGNIFICANT AMOUNT OF OIL EXITING THE RT LOWER COWL. FURTHER INSPECTIONS BY THE PILOT AND ENGINEER WHO LATER ATTENDED THE DEFECT, REVEALED THAT THIS OIL LEAK EMANATED FROM AN OIL FEED HOSE (RT) CONNECTING THE OIL PUMP TO THE OIL COOLER.  THIS ITEM CARRIED PN: A3216-1, DSC391-2. UPON REPLACEMENT OF THE PART AND LEAK CHECKS COMPLETE, THE ACFT WAS DECLARED SERVICEABLE.
